# SDR DALA2019011300217

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 69,609 hours, 50,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVHD EM LIGHTS IN-OP. REPLACED BATTERIES IN EM LT PWR SUPPLY 5-23 IAW AMM 33-55 CKS GOOD. (LP4753077)
